| Model Number |
Z800WF |
| Medical Device Problem Codes |
Device Alarm System (1012); Excess Flow or Over-Infusion (1311); Calibration Problem (2890); Device Sensing Problem (2917); Infusion or Flow Problem (2964); Pressure Problem (3012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 10/22/2024, znyo medical received a report that during the preventive maintenance (pm), they received a pressure test failure and a flowrate rate issue during testing.No patient involved reported.
Additional Manufacturer Narrative
There are no previous complaints on the device related to the issue.This pump underwent routine maintenance testing where it was detected the pump's performance fell outside the acceptable range for the flowrate % and they were getting a post error code.Consequently, it necessitated an adjustment to the pump's flowrate %.It was confirmed the recalibration replacement of the battery addressed the issue successfully.A capa has been opened in order to fully investigate and address the root cause of the reported event.Reference to complaint #(b)(4).
Additional Manufacturer Narrative
This supplement serves as a correction.Upon further evaluation, it has been determined that this event does not meet the criteria to be classified as a complaint.The flow rate was within specifications.Reference to complaint # (b)(4).
Additional Manufacturer Narrative
This supplement serves as a correction.The reported failure mode has been assessed as not reportable.Our evaluation determined that the event did not pose a risk to the health of patients, users, or bystanders.Additionally, the report did not allege a serious injury or death, nor would the recurrence of the reported issue be expected to cause or contribute to a serious injury or death.